# SDR SWIA2024090900800

- Difficulty date: September 6, 2024
- Submitted: September 9, 2024
- Operation: Air carrier
- Aircraft: N466SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7856
- Aircraft time: 45,959 hours, 41,076 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 2 CRACKS AND SKIN OIL CANNING ON CENTER FRAME SECTOR P/N 600-34014-277  LOCATED OFF FS235.00 AND BETWEEN STGR-26L AND STGR-26R AFT OF NLG. THIS HAS BEEN CLASSIFED AS A MAJOT REPAIR. FORM M-337 INITIATED.   (FILED OPEN)    THIS IS CURRENTLY A WORK IN PROGRESS
